MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY
Catalog Number EVDRIVER
Medical Device Problem Codes Break (1069); Contamination (1120); Nonstandard Device (1420); Suction Problem (2170); Ambient Temperature Problem (2878); Application Program Problem (2880); Material Twisted/Bent (2981); Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a biopsy procedure using ev driver.During the procedure, it was reported that the elevation device allegedly had vacuum seal punctured.It was further reported that the label was allegedly removed and missing from the device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: this event is determined to be expected.A potential manufacturing related issue was identified, therefore the device history records have been reviewed and determined the lot met all release criteria.Investigation summary: the elevation driver serial number (b)(6) was received at the bd-bard global service & repair.The elevation driver was visually inspected upon receipt and was found to be damaged.The sefar nitex filter is punctured, driver locking bridge not present.There is dried blood in the crevasses between the top and bottom housing subassembly in the tank area.The top housing subassembly will be replaced.The charger and charger power supply were not returned.The device was functionally tested and failed the vacuum test and the flat ribbon cable from the power pcb is bent at the standoff where the top and bottom housing subassembly meet found during evaluation.The temperature indicator is activated.The software is version 2.5.1 and needs upgraded.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported device punctured seal issue, the investigation is determined to be confirmed for the identified driver locking bridge not present issue, the investigation is determined to be confirmed for the identified dried blood in the crevasses between the top and bottom housing subassembly in the tank area issue, the investigation is determined to be confirmed for the identified failed the vacuum test issue, the investigation is determined to be confirmed for the identified temperature indicator activated issue, the investigation is determined to be confirmed for the identified flat ribbon cable from the power pcb is bent issue, the investigation is determined to be confirmed for the identified dent battery issue and the investigation is determined to be confirmed for the identified outdated software is version 2.5.1 issue.A definitive root cause for reported device punctured seal issue was determined to be due to an object forced through the sefar nitex filter identified during evaluation.The root cause for identified driver locking bridge not present issue could not be determined based on the provided information.The root cause for identified dried blood in the crevasses between the top and bottom housing subassembly in the tank area issue could not be determined based on the provided information.The root cause for identified failed the vacuum test issue could not be determined based on the provided information.The root cause for identified temperature indicator activated issue could not be determined based on the provided information.The root cause for identified flat ribbon cable from the power pcb is bent issue was determined to the s&r assembly process.The root cause for identified outdated software is version 2.5.1 issue could not be determined based on the provided information.The root cause for identified dent in battery issue was determined to the s&r assembly process.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.D4 (unique identifier (udi) #), g2, g3, h5, h6 (device, component, method, result, conclusion), h8.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ELEVATION BREAST BIOPSY SYSTEM DRIVER
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23023378
Report Number2020394-2025-01466
Device Sequence Number15878560
Product Code KNW
UDI-Device Identifier00801741182365
UDI-Public(01)00801741182365(11)221017(17)401231
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVDRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown